| Model Number |
RBY2C0512-B |
| Medical Device Problem Codes |
Unraveled Material (1664); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left internal mammary artery using a ruby coil and a non-penumbra microcatheter.During the procedure, while advancing the ruby coil through the microcatheter, the ruby coil became stuck; therefore, the physician decided to remove the ruby coil to check it.Upon removal, the physician noticed that the ruby coil had unraveled.It was reported that the physician took a little force to retract back the ruby coil.The procedure was completed using a new ruby coil.There was no report of an adverse effect to the patient.